University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Well-posedness and long time behavior of a parabolic-hyperbolic phase-field system with singular potentials

Grasselli, M, Miranville, A, Pata, V and Zelik, S (2007) Well-posedness and long time behavior of a parabolic-hyperbolic phase-field system with singular potentials MATHEMATISCHE NACHRICHTEN, 280 (13-14). 1475 - 1509. ISSN 0025-584X

[img]
Preview
PDF
fulltext.pdf

Download (376kB)
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmail
Grasselli, MUNSPECIFIED
Miranville, AUNSPECIFIED
Pata, VUNSPECIFIED
Zelik, SUNSPECIFIED
Date : 1 January 2007
Identification Number : 10.1002/mana.200510560
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, phase-field systems, hyperbolic equations, strong solutions, robust exponential attractors, EXPONENTIAL ATTRACTORS, EQUATIONS, REGULARITY
Related URLs :
Depositing User : Mr Adam Field
Date Deposited : 27 May 2010 14:40
Last Modified : 12 Feb 2015 02:36
URI: http://epubs.surrey.ac.uk/id/eprint/1419

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800